# SDR EE4Y2017042703337

- Difficulty date: April 21, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-4K5
- Aircraft serial: 26316
- Aircraft time: 54,476 hours, 33,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION PROCESS IT WAS FOUND THE FUSELAGE SKIN WITH OIL CAN BETWEEN STA 480 AND STA 490 AND BETWEEN STR 22L AND STR 23L. THE AFFECTED SKIN SECTION IS REPAIRED UNDER EO4502 INSTRUCTIONS AND APPROVED BY 8110-3.
